# SDR R61A2025062800272

- Difficulty date: June 28, 2025
- Submitted: June 28, 2025
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 22,149 hours, 15,646 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: BAC15181225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III FR84 RBL30 FOUND CORRODED CROSSBEAM UPPER FLANGE. FLANGE WAS REPAIRED IAW ETD 2025-170-922676
